dentist-icon
Dental problem
Teeth having some hole due to germs and it was giving pain. Later I had filling , and then the problem got much bigger and the hole also got bigger. What can I do now? Is it safe to take pain kellers like vevoran D? Some people said that it can cause stomach.
80 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rupak Sinha
Dentist 6 yrs exp Kolkata
Ideally you should not take any painkillers unless it is utmost necessary. It seems like your problem has enhanced after the filling which happens in some cases. Your tooth requires some treatment (may be RCT). CONSULT DENTIST with a radiograph of the tooth at the earliest.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.